Pins and Needles

Pills pills pills pills

Pills pills pills pills (Photo credit: Thirteen Of Clubs)

This is somewhat of an add on to my feeling kind of jumpy post. I recently switched meds – lamotrigine (which made me gain A LOT of weight quickly! to topomax. I think part of my jumpiness and my pins and needles feeling in my feet and hands is a side effect of the topomax. But I’ll definitely take it over the weight gain! I can learn to tolerate it, and perhaps it will eventually go away. Other than that, I’ve been pretty happy with the topomax as a mood stabilizer. And it’s the only one I’ve found that didn’t cause weight gain. That was a huge trigger for me with a history of bulimia.

Advertisements

4 thoughts on “Pins and Needles

  1. I hope that this is the answer to your problems. I had many side effects from the meds that I take. With time they went away. Just hang in there. I know easier said than done. I am thinking of you (:

  2. I loved as much as you will receive carried out right
    here. The sketch is attractive, your authored subject matter
    stylish. nonetheless, you command get got an edginess over that you wish be delivering the following.
    unwell unquestionably come further formerly again since exactly the same nearly very
    often inside case you shield this hike.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s